Sh:750

Bib entry
@article{Sh:750,
 author = {Shelah, Saharon},
 title = {{On $\lambda$ strong homogeneity existence for cofinality logic}},
 journal = {Cubo},
 fjournal = {Cubo. A Mathematical Journal},
 volume = {13},
 number = {2},
 year = {2011},
 pages = {59--72},
 issn = {0716-7776},
 doi = {10.4067/s0719-06462011000200003},
 mrclass = {03C95 (03C80)},
 mrnumber = {2908010},
 mrreviewer = {Jonathan Kirby},
 doi = {10.4067/s0719-06462011000200003},
 note = {\href{https://arxiv.org/abs/0902.0439}{arXiv: 0902.0439}},
 arxiv_number = {0902.0439}
}